# SDR CA110803013

- Difficulty date: July 23, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Condition: Loose
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER, MX FOUND AN OIL LEAK AROUND THE PROPELLER SHAFT. FURTHER INSP REVEALED THAT ALL 16 BOLTS RETAINING THE PROPELLER TO THE PROPELLER SHAFT WERE LOOSE. THE PROPELLER SHAFT FLANGE WAS FOUND CRACKED AROUND THE DOWEL PINS. THE ENGINE WILL BE FORWARDED FOR REPAIRS AND THE PROPELLER SHAFT AND ASSOCIATED HARDWARE WILL BE RETURNED TO MFG FOR INVESTIGATION.
